# SDR DALA2022052703690

- Difficulty date: May 24, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Fitting
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2249030) DURING INSPECTION FOUND WEAR IN FITTINGS AND DOUBLERS IN THE ACCESSES A418, A420, A422 AT GALLEY 4. DOUBLERS IN THE ACCESSES A418, A420, A422 AT GALLEY 4 WERE REPLACED PER ER/A 599473-14 REV. ORIGINAL.
